MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 30001006001310012
Medical Device Problem Codes Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib fault 72", "pacer fault 122", and "defib fault 79" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The customer was contacted for the return of the suspect device.The device has already been returned to zoll medical corporation for evaluation, but was unable to be found.
 
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated nd attributed to the capacitor on the pace/defib engine board, which caused the fuse to blow on the analog board.The pace/defib engine board was replaced to resolve the report.The analog board was also replaced as part of the repair process.The boards were scrapped after testing.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
R SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23125989
Report Number1220908-2025-03390
Device Sequence Number7394147
Product Code MKJ
UDI-Device Identifier00847946017569
UDI-Public(01)00847946017569
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30001006001310012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date11/28/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown